Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Giddiness and ringing in the ears - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3557 Questions
User :   Hello doctor
Doctor :   Hi
Doctor :  
How can I help you?
User :   My father was taking Deplatt-A 75 for almost 1 month, once he was feeling giddiness at work place
User :   then the doctor had suggested him this medicine
User :   now he is feeling some sound in his ears
Doctor :  
Ok
User :   can he discontinue this tablet for few days, also i wanted to know what is the purpose of this table?
Doctor :  
Was your father high blood pressure or suffered a heart attack previously?
User :   no he did not have any heart attack, one month back i did full body check for him, all his colestrol levels are fine. but he has high B.P problem for that he takes attenix 12.5
Doctor :  
Yes for people with high BP usually doctors advise this tablet
Doctor :  
It contains Clopidogrel and Aspirin
Doctor :  
Aspirin is salicyclic acid
User :   ok
Doctor :  
Salicyclic acid has the problem of tinnitus, that is ringing in the ears
Doctor :  
This tablet is given to prevent the heart attacks
User :   ok
Doctor :  
One tablet once a day
User :   but in the full body checkup which included TMT he did not have heart problem
Doctor :  
It is good to take the tablet once a day
Doctor :  
but if your father has the ringing in the ear
Doctor :   then it is better to stop the tablet and take only the Clopidogrel

Doctor :  
That is DEPLATT
Doctor :  
not DEPLATT - A
User :   why do it causes ringing in the ear
Doctor :  
I suggest you to stop it now and see the doctor so that he advises you an alternative
Doctor :  
that is DEPLATT
Doctor :  
Salicylic acid cause certain adverse reaction and one of it is ringing in the ears
Doctor :  
This is very known adverse reaction
Doctor :  
and not to worry except to discontinue that
Doctor :  
Did you follow?
User :   ok
Doctor :  
Nothing to worry
User :   if he stops will it cause any heart related problems
User :   because in his report (checkuop) doctors had written "mild aortic regurgitation", but in TMT test they concluded no issues
Doctor :   No problem

Doctor :  
Aspirin is good but clopidogrel is also good
User :   ok
Doctor :  
if case of aspirin insensitivity
User :   ok
Doctor :  
Please see the same doctor
Doctor :  
for change of medicine
User :   ok
Doctor :  
Ok
Doctor :  
Please fill the feedback form say done when done
Doctor :  
Thanks for consulting us
Doctor :  
Bye for now
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor